# SDR AALA991442

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49159
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, MID-CABIN EMERGENCY EXIT LIGHT INOPERATIVE.  REPAIRED MID-CABIN EMERGENCY EXIT LIGHT WIRE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
